# SDR ASOA99004

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FRAME 23 BETWEEN STRINGERS 17 RT AND 18 RT. REPAIRED IAW EO120-53-0093, REFERENCES EAC FAXS EST 246/95, EST 226/96, EST 283/96, SRMS 51-00-00 AND 53-00-00, AND HBDK5 REFS 3.2.3, 8.1 AND 8.1.2. (M)
